# SDR DALA2022041902677

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 3,540 hours, 445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 CABIN ESCAPE PANELS AT 3L FELL OFF DURING TAKEOFF. CORRECTIVE ACTION: RESECURED LOOSE HARDWARE. (2201212)
